Journal Article

Optimal control of nonlinear Volterra integral equations via Legendre polynomials

E. Tohidi and O. R. N. Samadi

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 30, issue 1, pages 67-83
Published in print March 2013 | ISSN: 0265-0754
Published online July 2012 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dns014
Optimal control of nonlinear Volterra integral equations via Legendre polynomials

Show Summary Details

Preview

This paper contributes an efficient numerical approach for solving optimal control problems governed by nonlinear Volterra integral equations. The technique is based upon orthogonal Legendre polynomials. Theoretical analysis is given to support the method. In order to demonstrate the applicability, efficiency and accuracy of the proposed method, we examine two illustrative examples.

Keywords: Volterra integral equation; optimal control; Legendre polynomials

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.